Ask a Dog Question, Get an Answer ASAP!
Hello. Thanks for writing in. My name is***** and I would be happy to help you. I am not set up to do phone calls but would be happy to answer any questions you do have online. It may be more that he is sore than really having a side effect. I would check to make sure there is no swelling in his face, limbs or where he got the injections. Make sure his gums are pink as well. If you do notice some swelling, pale gums, vomiting or weakness; he may be having a reaction and should be seen by your vet immediately. Otherwise, it would probably be a good idea to call your vet and let them know (not sure if they are still open with the time difference). At the very least, they may want to prescribe some anti-inflammatory pain medication for him. If you don't see any of the issues I mentioned, and it is just soreness, it shouldn't last anymore than 24-36 hours. Please let me know if you have any other questions or concerns. Hope this helps.
My goal is to make sure that you get all your question answered and all the information you need. If you are satisfied with my answer, PLEASE RATE IT. Rating it is the only way I get credit for helping you. If you feel like it is not helpful to you, or if there is more information you need, please respond back to me before rating. Realize that our conversation is not intended to diagnose or treat a condition. There has to be a valid veterinary-client-patient relationship established with an exam, according to law. You should always follow up with your vet.
You are very welcome. I think that sounds like a good idea. Just keep an eye on him. If he gets worse, I would check to see if you have an emergency vet in the area. If not, Benadryl may help and is usually safe. 50-75 mg for a dog 50-75 lbs.